MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / G; HIP CUP POLYETHYLENE LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / G; HIP CUP POLYETHYLENE LINER
Catalog Number 01.26.3652HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 april 2019: lot 124733: (b)(4) items manufactured and released on 08-jan-2013.Expiration date: 2017-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery after 1 year and 10 months due to infection (the pathogen is unknown).The surgeon performed a washout and revised the liner.The surgery was completed successfully.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / G
Common Device Name
HIP CUP POLYETHYLENE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8503592
Report Number3005180920-2019-00258
Device Sequence Number18887632
Product Code LZO
UDI-Device Identifier07630030807695
UDI-Public07630030807695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue Number01.26.3652HCT
Device Lot Number124733
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;